International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

30 August 2004

Volume 45, Issue 12

Pages 1269–1362

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. A numerical-variational procedure for laminar flow in curved square ducts (pages 1269–1289)

      P. M. Hatzikonstantinou and V. D. Sakalis

      Article first published online: 25 MAY 2004 | DOI: 10.1002/fld.596

    2. Prediction of unsteady, separated boundary layer over a blunt body for laminar, turbulent, and transitional flow (pages 1291–1315)

      D. Scott Holloway, D. Keith Walters and James H. Leylek

      Article first published online: 25 MAY 2004 | DOI: 10.1002/fld.739

    3. Large eddy simulation of turbulent concentric annular channel flows (pages 1317–1338)

      Nan-Sheng Liu and Xi-Yun Lu

      Article first published online: 25 MAY 2004 | DOI: 10.1002/fld.740

SEARCH

SEARCH BY CITATION